# SDR AALA202406104359

- Difficulty date: June 3, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 72,591 hours, 28,112 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CABIN FLOOR BEAM AT FR 16 AND +Y765 AT THE LAVATORY MOUNT. REPLACED FLOOR BEAM PER SRM 51-42-11.
